# SDR P5CA2019062800136

- Difficulty date: June 28, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,377 hours, 20,963 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 320995
- Part serial: 1069
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE ADVISORY MESSAGE.   REMOVED AND REPLACED DAMAGED EQUIPMENT COOLING EXHAUST DUCT IN FWD LOWER CARGO FLOOR WITH NEW. LEAK CHECKS GOOD  IAW AMM 27--58-05.   REMOVED AND REPLACED OVERBOARD EXHAUST VALVE IAW AMM 21-58-05 OPS AND CHECKS LEAK CHECKED GOOD.
